The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 33 NO.2 / (1998))
Spectral Sequences of Unbounded Bicomplexes
Matija Cenceij,
Pages. 161-165
Abstract The two sequences of the right hand half plane bicomplexes are considered and related to the two cohomologies of the bicomplexes, one with the direct sum the
other with the direct product as the totalisation operator.
Contents 1. Introduction
2. Totalisation : sum vs. product
3. Spectral sequences
Key words spectral sequence, bicomplex (double complex)
Mathmatical Subject Classification 18G40